# SDR DXTA200500695

- Difficulty date: April 23, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N838QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258338
- Aircraft time: 5,855 hours, 4,306 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Underserviced
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN LANDING GEAR DID NOT FULLY RETRACT AFTER TAKEOFF, CONFIRMED BY FLY BY OF TOWER CONTROLLER.  RE-SERVICED RIGHT MLG STRUT IAW HAWKER 800XP AMM 12-32-00, PERFORMED 25 GEAR RETRACTIONS / EXTENSIONS IAW HAWKER 800XP AMM 32-30-00, OP CHECK GOOD.
